# SDR UIEA2022100301074

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B FORE FLAP L/E FOUND DELAMINATION AT (46" FROM I/B )( PERFORMED COMPOSITE HOTBOND REPAIR AS PER SRM 51-70-07 PAR.5A )
